Trees and asymptotic expansions for fractional stochastic differential equations
Annales de l'I.H.P. Probabilités et statistiques, Tome 45 (2009) no. 1, p. 157-174
Dans cet article, nous considérons une équation différentielle stochastique multidimensionnelle dirigée par un mouvement brownien fractionnaire d'indice de Hurst H>1/3. Nous développons E[f(Xt)] par rapport à t, où on note X la solution de l'EDS et où f:ℝn→ℝ est une fonction régulière. Par rapport à F. Baudoin et L. Coutin, Stochastic Process. Appl. 117 (2007) 550-574, où le même problème est étudié, nous améliorons leur résultat dans trois directions différentes: nous traîtons le cas d'une équation avec dérive, nous paramétrons notre développement à l'aide d'arbres, ce qui le rend plus facile à utiliser, et nous proposons un contrôle plus fin du reste quand H>1/2.
In this article, we consider an n-dimensional stochastic differential equation driven by a fractional brownian motion with Hurst parameter H>1/3. We derive an expansion for E[f(Xt)] in terms of t, where X denotes the solution to the SDE and f:ℝn→ℝ is a regular function. Comparing to F. Baudoin and L. Coutin, Stochastic Process. Appl. 117 (2007) 550-574, where the same problem is studied, we provide an improvement in three different directions: we are able to consider equations with drift, we parametrize our expansion with trees, which makes it easier to use, and we obtain a sharp estimate of the remainder for the case H>1/2.
@article{AIHPB_2009__45_1_157_0,
     author = {Neuenkirch, A. and Nourdin, I. and R\"o\ss ler, A. and Tindel, S.},
     title = {Trees and asymptotic expansions for fractional stochastic differential equations},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {45},
     number = {1},
     year = {2009},
     pages = {157-174},
     doi = {10.1214/07-AIHP159},
     zbl = {1172.60017},
     mrnumber = {2500233},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2009__45_1_157_0}
}
Neuenkirch, A.; Nourdin, I.; Rößler, A.; Tindel, S. Trees and asymptotic expansions for fractional stochastic differential equations. Annales de l'I.H.P. Probabilités et statistiques, Tome 45 (2009) no. 1, pp. 157-174. doi : 10.1214/07-AIHP159. https://www.numdam.org/item/AIHPB_2009__45_1_157_0/

[1] E. Alòs, O. Mazet and D. Nualart. Stochastic calculus with respect to Gaussian processes. Ann. Probab. 29 (2001) 766-801. | MR 1849177 | Zbl 1015.60047

[2] F. Baudoin and L. Coutin. Operators associated with a stochastic differential equation driven by fractional Brownian motions. Stochastic. Process. Appl. 117 (2007) 550-574. | MR 2320949 | Zbl 1119.60043

[3] G. Ben Arous. Flot et séries de Taylor stochastiques. Probab. Theory Related Fields 81 (1989) 29-77. | MR 981567 | Zbl 0639.60062

[4] C. Borell. On polynomial chaos and integrability. Probab. Math. Statist. 3 (1984) 191-203. | MR 764146 | Zbl 0555.60008

[5] L. Coutin and Z. Qian. Stochastic rough path analysis and fractional Brownian motion. Probab. Theory Related Fields 122 (2002) 108-140. | MR 1883719 | Zbl 1047.60029

[6] P. E. Kloeden and E. Platen. Numerical Solutions of Stochastic Differential Equations, 3rd edition. Springer, Berlin, 1999. | MR 1214374 | Zbl 0752.60043

[7] T. Lyons and Z. Qian. System Control and Rough Paths. Oxford Univ. Press, 2002. | MR 2036784 | Zbl 1029.93001

[8] T. Lyons. Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14 (1998) 215-310. | MR 1654527 | Zbl 0923.34056

[9] M. Gubinelli. Controlling rough paths. J. Funct. Anal. 216 (2004) 86-140. | MR 2091358 | Zbl 1058.60037

[10] Y. Hu and D. Nualart. Differential equations driven by Hölder continuous functions of order greater than 1/2. Proceedings of Abel Symposium. To appear, 2007. | MR 2397797 | Zbl 1144.34038

[11] A. Neuenkirch. Reconstruction of fractional diffusions. In preparation, 2007.

[12] A. Neuenkirch, I. Nourdin and S. Tindel. Delay equations driven by rough paths. Preprint, 2007. | MR 2453555 | Zbl pre05636562

[13] I. Nourdin and T. Simon. On the absolute continuity of one-dimensional SDEs driven by a fractional Brownian motion. Statist. Probab. Lett. 76 (2006) 907-912. | MR 2268434 | Zbl 1091.60008

[14] I. Nourdin and T. Simon. Correcting Newton-Cotes integrals by Lévy areas. Bernoulli 13 (2007) 695-711. | MR 2348747 | Zbl 1132.60047

[15] I. Nourdin and C. A. Tudor. Some linear fractional stochastic equations. Stochastics 78 (2006) 51-65. | MR 2236631 | Zbl 1102.60050

[16] D. Nualart. The Malliavin Calculus and Related Topics, 2nd edition. Springer, Berlin, 2006. | MR 2200233 | Zbl 1099.60003

[17] D. Nualart and A. Rǎşcanu. Differential equations driven by fractional Brownian motion. Collect. Math. 53 (2002) 55-81. | MR 1893308 | Zbl 1018.60057

[18] D. Nualart and B. Saussereau. Malliavin calculus for stochastic differential equations driven by a fractional Brownian motion. Preprint, Barcelona, 2006. | MR 2493996

[19] V. Pipiras and M. S. Taqqu. Integration questions related to fractional Brownian motion. Probab. Theory Related Fields 118 (2000) 251-291. | MR 1790083 | Zbl 0970.60058

[20] E. Platen and W. Wagner. On a Taylor formula for a class of Itô processes. Probab. Math. Statist. 2 (1982) 37-51. | MR 715753 | Zbl 0528.60053

[21] A. Rößler. Stochastic Taylor expansions for the expectation of functionals of diffusion processes. Stochastic Anal. Appl. 22 (2004) 1553-1576. | MR 2095070 | Zbl 1065.60068

[22] A. Rößler. Rooted tree analysis for order conditions of stochastic Runge-Kutta methods for the weak approximation of stochastic differential equations. Stochastic Anal. Appl. 24 (2006) 97-134. | MR 2198539 | Zbl 1094.65008

[23] A. A. Ruzmaikina. Stieltjes integrals of Hölder continuous functions with applications to fractional Brownian motion. J. Statist. Phys. 100 (2000) 1049-1069. | MR 1798553 | Zbl 0970.60045

[24] M. Zähle. Integration with respect to fractal functions and stochastic calculus I. Probab. Theory Related Fields 111 (1998) 333-374. | MR 1640795 | Zbl 0918.60037